MathSciNet Relay Station
MathSciNet bibliographic data
MR942522 (90e:11075) 11F70 (11E72 22E55)
Kottwitz, Robert E. Tamagawa numbers. Ann. of Math. (2) 127 (1988), no. 3, 629–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement